# SDR DXTA200803007

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 4,222 hours, 3,347 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, WHILE CLIMBING OUT OF 6000 FT, RED MASTER WARNING LIGHT ILLUMINATED AND LOW OIL PRESS LT LIGHT WAS FLASHING.  LT OIL PRESS GAUGE WAS CHECKED AND INDICATED 0 PSI.  EMERGENCY CHECKLIST ACCOMPLISHED AND LT ENGINE WAS SHUTDOWN.  ENGINE PERFORMED INITIAL TROUBLESHOOTING.  INSPECTED OIL FILTER AND OIL FILTER AND COLD START VALE WITH NO DEFECTS IAW ENGINE MM 79-20. (REF SQK 1.4) REMOVED LT ENGINE OIL PUMP IAW ENGINE MM 79-20-02. (REF. SQWK 1.10) ENGINE STILL HAS NO OIL PRESSURE; ENGINE IS TO BE CHANGED. REMOVED ENGINE AND INSTALLED A REPAIRED ENGINE IAW ENGINE MM 71-00-03. AND THE MM 71-00-03. REF SQK 1.41 ALL LEAK AND OPERATIONAL CHECKS OK.
